# SDR AALA202311270106

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A320*
- Aircraft serial: 5684
- Aircraft time: 30,990 hours, 12,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR: SLIDE ARMING HANDLE IS LOOSE. SECURED SLIDE ARMING HANDLE AT L2 DOOR.
